- -

On geometry of cones and some applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On geometry of cones and some applications

Show full item record

Garcia Castano, F.; Melguizo Padial, MA.; Montesinos Santalucia, V. (2015). On geometry of cones and some applications. Journal of Mathematical Analysis and Applications. 431(2):1178-1189. doi:10.1016/j.jmaa.2015.06.029

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/65935

Files in this item

Item Metadata

Title: On geometry of cones and some applications
Author: Garcia Castano, F. Melguizo Padial, M. A. Montesinos Santalucia, Vicente
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this work we prove that in any normed space, the origin is a denting point of a pointed cone if and only if it is a point of continuity for the cone and the closure of the cone in the bidual space with respect to the ...[+]
Subjects: Denting points , Points of continuity , Bases for cones , Quasi-interior points , Strictly positive functionals , Quasi-relative interior
Copyrigths: Reserva de todos los derechos
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2015.06.029
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jmaa.2015.06.029
Thanks:
We thank the referee for suggestions that helped to improve the overall aspect of the manuscript. This work has been partially supported by the Generalitat Valenciana project GV/2014/072 (F. Garcia Castano) and by the ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record